Journal of the Mathematical Society of Japan

Behavior of modes of a class of processes with independent increments

Ken-iti SATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 679-695.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394471

Digital Object Identifier
doi:10.2969/jmsj/03840679

Mathematical Reviews number (MathSciNet)
MR0856134

Zentralblatt MATH identifier
0611.60064

Subjects
Primary: 60J30
Secondary: 60E07: Infinitely divisible distributions; stable distributions

Citation

SATO, Ken-iti. Behavior of modes of a class of processes with independent increments. J. Math. Soc. Japan 38 (1986), no. 4, 679--695. doi:10.2969/jmsj/03840679. https://projecteuclid.org/euclid.jmsj/1230394471


Export citation